# SDR ENHA2025013008

- Difficulty date: January 29, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N1115M
- Make and model: Cessna 208B
- Aircraft serial: 208B0356
- Aircraft time: 27,448 hours, 38,435 cycles
- Engine: Pwa PT6A114A
- Engine time: 1,464 hours, 2,530 cycles
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Pads
- Part number: 07406600
- Condition: Locked
- Location: Zone 700
- Part time: 27,448 hours, 38,435 cycles
- Component: Brake Assy, Parkerhanfin, 03018200
- Component part number: 30182A
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BRAKES LOCKED. MECHANICS LOOSENED   THE   PADS AND RETORQUED IAW C208MM 32-40-00. OPS CHECK WAS GOOD.
